Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Atenolol hair loss reversible

Premium Questions

doctor1 MD

Hi I am suffering from hair loss I have used minoxidal on my scalp for around 3 to 4 months I did ... there is any way to reverse what minoxidal did on this area or I have to transplant it given I stopped ...

doctor1 MD

i started mastrubating when i was 13 and been doing it since.For the past 4 years my hair line is thinning and for the past 1 year my memory is going bad.If i stop mastrubating , will the effects reverse ...

doctor1 MD

My hair has been falling out. I had a hysterectomy 12/24/14. Do hormones like premarin stop this? Dr did say I was in menopause . I would like to know what hormones I would need to take to reverse ...

doctor1 MD

I am now having significant hair loss. Does atenalol, simvastin, or lisinopril cause loss. ...

doctor1 MD

now, please is there any way it can be reversed? Will be very grateful if you can help me out, hope ...

Public Forum Discussions

doctor1 MD

I am having hair loss for 1 year now, my thyroid levels are normal as of July 2013. the loss is mostly on top of my head. I am using Nutriox for the pas month to no avail. I take atenolol for many ...

doctor1 MD

Hair loss is an issue for me. My Dr.said it is female pattern baldness and said to take iron ... thin hair. I take Levothroxine 125 mg, Losartan 25 mg; Lovastatin 40 mg; atenolol 25 mg (1/2 tab ...

doctor1 MD

seen no change. I m desperate to know if this hair loss will ever stop and reverse? I have been ... gradually shortened to 21 days). After 3 to 4 months I noticed massive hair loss. I saw my GP who told me ...

doctor1 MD

I have been experiencing hair loss since I started taking amlodipine and atelenol for my blood ... because of the hair loss.... I plan to have medication switched... Will my hair grow back after I ...

doctor1 MD

) Since the time I started Chewing Nicotine Gums, My hair loss has accelerated. I have lost a lot of hair ... hair and I am ready even to try quitting Nicotine Substances, if My hair loss Stops and Hair regrows. ...

doctor1 MD

Im just 19 years old. I ve lost a lot of my hair at the front and middle of the head the scalp can be seen now. Im really nervous about going bald. Is there any way to reverse it? Im on Minoxidil ...

doctor1 MD

Hi I am 25. i have been observing rapid hair loss.i see white round shaped object(turns oily when ... or is there anything could be done to reverse the process.please let me know thanks... ...

doctor1 MD

Hello Sir , I m A 20 Year old Engineering Student with severe hair loss ! I m receding in the front ... Or prone masturbation linked with hairloss ? if yes then is it reversible ? What would you suggest me ? ...

doctor1 MD

to take the same for the next 6 months to treat my hair loss problem. i am worried about the side effects of the medicine... pls do clarify the safer dosage period.if the side effects arise are they reversible. ...

doctor1 MD

t notice it .but now from last one year I got big hair loss and some part of my scalp is visible.i am taking bcomlex tablets and Ayurvedic medicine.it seems it is stopped but how can I reverse my hair loss ...

Mobile Questions and Answers

doctor1 MD

Hello dear,welcome to healthcare magic forum. Most of the chemotherapeutic agents has some hair loss as a side effect.This is usually reversible,and gets corrected in a few weeks of completing the course. Meanwhile,you take plenty of green leafy veges and fruits-these will promote healthy hair. Wishing healthy days ahead,Take care,Thank you.

doctor1 MD

Thanks for contacting HCM. You are concerned about hair loss. There is minoxidil over the counter which is a shampoo that helps reverse hair loss. You need to use it daily to maintain hair growth, If you stop the hair will go back to the original hair loss.

doctor1 MD

tractional hair loss